# SDR ASAA2022112840963

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 32,564 hours, 10,191 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WEATHER DISPLAY DOES NOT REMOVE GROUND CLUTTER IN AUTO MODE. FIRST OFFICERS FUNCTIONS NORMALLY IN ALL MODES AND CAPTAINS WILL DISPLAY FO'S DATA WHEN TFR IS SELECTED. BOTH SIDES OPERATE NORMALLY IN MANUAL MODES. GROUNDED - YES. PERFORMED B737-900 FIM 34-43 TASK 801 BITE TEST OPS CHECK NORMAL READ SDS AND FOUND POSSIBLE CAUSE WAS USER ERROR ETOPS GROUND VERIFICATION COMPLETE.
